Does warfarin cause
Will like to share my personal experience on this.
I had thought that there was no official source that confirmed
if warfarin might cause fatigue, as I felt that there was no incentive for any company to spend tons
of money to prove something that would not benefit them.
Ever since I started on warfarin, medical professionals whom I had known,
from nurses to doctors, told me that warfarin should not have such xxx
& xxx effects.
I have learnt not to trust them so much in that aspect.
Afterall, they are not the ones taking the medication & suffering from the side
I noticed that I get tired more easily ever since I started on warfarin. Besides
fatigue, I suffered other side effects (I concluded these as side effects as they occurred after I started on
warfarin) too, which were not "assocated" with taking warfarin, as advised by my doctors & nurses.
Even my husband felt that I could be too sensitive as "medical staff
already advised that warfarin does not cause such effect". This was the extent of trust that people
would normally place on medical professionals.
To that, I will like to express my special thanks to a viewer, SDS, who has
shared an informative link, for warfarin/coumadin therapy as well as possible side effects. You can
visit this link for more information.
To cope with the fatigue, I do try to keep an active & good lifestyle by
going for a swim or slow jog 2-3 times a week. I noticed that I sleep better after exercising, & hence feel
more alert & less tired during the day.